MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET- NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET- NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7095-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cadd administration set leaked.The kit was use to administer 133.8 ug pouch of blincyto with the solis vip 2120 cadd pump for a 96-hour home delivery.After more or less than 42 hours of the connection, the patient noticed that there was a leak in the 0.22 um filter.It was reported that the leak did not have an impact on the treatment.There was no reported injury to the patient.
 
Additional Manufacturer Narrative
Evaluation results: one cadd administration set was returned for investigation.The sample was visually inspected at a distance of 12 to 16 inches under normal conditions of illumination.A delamination was found in at least one join of the filter within the tube.A leak was observed fleeing from the air vent of the filter.A root cause for the product problem was not established.

Brand Name
CADD ADMINISTRATION SET- NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8942330
Report Number3012307300-2019-04482
Device Sequence Number11284652
Product Code FPA
UDI-Device Identifier10610586025273
UDI-Public10610586025273
Combination Product (Y/N)N
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7095-24
Device Lot Number3600548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer11/10/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD SOLIS VIP 2120